# SDR AALA20140105004

- Difficulty date: January 5, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 71,738 hours, 25,475 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH INFLIGHT DFW-SJO.  CREW REPORTED RT HAND HYD QUANTITY LOSS & LT HAND HYD QUANTITY INDICATOR WENT BLANK.  EMERGENCY DECLARED FLIGHT DIVERTED IAH LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT HAND ANTI SKID VLV.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
